# SDR AALA202003059001

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N4005X
- Make and model: Airbus A319-115
- Aircraft serial: 5753
- Aircraft time: 18,561 hours, 8,844 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2707028000400
- Condition: Broken
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GEAR RETRACTION AFTER TAKE OFF HYDRAULIC  GREEN  RESEVOIR LOW PRESSURE  WARNING CAME ON FOLLOWED BY A LOW LEVEL WARNING. THE AIRCRAFT RETURNED TO MIA, AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT AND WAS REMOVED FROM SERVICE. **SUPPLEMENTAL REPORT: FOUND RUDDER GREEN HYDRAULIC SYSTEM SERVO CONTROL PRESSURE LINE HAD BROKEN AND  PULLED AWAY FROM THE B-NUT AT THE FORWARD BULKHEAD IN THE AFT CARGO COMPARTMENT WHICH SATUREATED THE COMPARTMENT WITH FLUID. THE LINE WAS REPAIRED PER AMM 20-23-11 AND THE CARGO COMPARTMENT WAS CLEANED AS REQUIRED. ** (CLOSED)
